# SDR ASAA2016012915190

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 12,002 hours, 3,901 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS HISTORY OF CSS FAILED ON FIRST ATTEMPT.  ACFT GROUNDED. ACCOMPLISHED APU BITE TEST. ACCOMPLISHED FIM TASK 49-40, TASK 801.
